# SDR AALA972471

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 216-235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER WING SKIN FROM STA XORS-216 TO XORS-235 BETWEEN STR 10 AND STR 11.  REPAIRED UPPER WING SKIN AND PROTECTED AS OUTLINED IN ESO 7349 - 12-11-97. TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
